# SDR QXEA2015040600181

- Difficulty date: April 1, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 33,308 hours, 34,757 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 2 REQUIRES REPLACEMENT.  REMOVED SEAT TRACK NR 2, PN:85361561-103, REF SRM 51-42-05, REPAIR -01 AND 51-40-15, REPAIR -01.  LOCATED AND DRILLED NEW SEAT TRACK NR 2 IAW SRM 51-40-07-02-01.  DEBURRED  SEAT TRACK NR 2, REF SRM 51-40-07-02-01. INSTALLED FASTENERS COMMON TO SEAT TRACK NR 2 AND FRAMES REF SRM 51-40-15-02-01, STEPS 6H2. INSTALLED FWD AND AFT SPLICE COMMON TO SEAT TRACK NR 2 IAW SRMS 51-42-15, PAR 5F, 51-42-45, PAR 6G, 51-42-05 PARA 4D, 51-40-15 PAR 6H, 6J AND DWG 85361551, REV B.
